# SDR UPS00433357

- Difficulty date: June 15, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 MED RT CRACKED AT LWR FWD CORNER.  NR 4 MED REMOVED IAW MM 52-11-01 AND ROUTED TO S/M SHOP NR 4 MED REFITTED IAW MM 52-11-01.
